# SDR 2008UALA03953

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR REQUIRES DOUBLER AT UPPER HINGE ARM CUTOUT.  ACCOMPLISHED MAJOR REPAIR AT GSO.  ACP'D HFEC INSPECTION PER NDT 6-51-00-19 AND FOUND CRACK APPROX .25 INCH LONG AT CUTOUT, CUTOUT DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 51-40-02, AND MM 52-11-87.
